Oh no it’s not silly moaning , it can drive you nuts having something like that . I hope this combination works for you and calms the itch 🤞🤞🤞🤞
I feel silly moaning about an itch on the grand scheme of things but OMG it is driving me insane and making me miserable.
The nurses phoned my GP who prescribed another antihistamine & cream, but still not making a difference.
Had an appointment with my oncologist yesterday, who could see I was miserable even though I tried putting on a face. She's prescribed me stronger antihistamines, more cream & a steroid. She's also putting a hydrocortisone drip into my chemo today. She said it's a skin allergy to the chemo possibly caused by the dosage they're giving me as I'm getting a stronger dose than normal, if that doesn't work then they might have to lower the dose. Not what I want when the first lot of my chemo didn't work but need to do what's best.
That sounds absolutely miserable . You could try ringing the nurses helpline see if they have any other suggestions ? I hope it settles down soon for you.
I'm begging for help here as the doctors can't seem to find something that will work for me & it's actually making me miserable now!
So 4 weeks ago my chemo changed from EC to Paclitaxel every 2 weeks, a week after my first round I broke out in a red, itchy rash. Got given a hydrocortisone cream & moisturiser & it went away within a few days...
This time round, again a week after my second round, I am SO itchy however don't have a rash. After putting up with it for a few days I phoned & have been given strong antihistamines & another moisturiser but it's not working. My skin isn't dry so the moisturisers aren't actually doing anything for the itch.
I was going to try calamine lotion but can't find it anywhere, not even online. Has anyone else had this random side effect and have any solutions?